# SDR AALA201806189028

- Difficulty date: June 17, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 13,335 hours, 5,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT CIDS MESSAGE "2R DOOR PRESSURE NEEDS TO BE CHECKED". SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-10-00.
